# SDR USAA000359

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 164
- Part time: 83,612 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CRACK 1.125 INCH LONG AT STATION 164 LEFT WING AFT SPAR LOWER OUTBOARD FLAP HINGE.  REPAIR DOUBLER INSTALLED PER EO 5788D348.  (M)
